Advertisement

Journal of Mathematical Sciences

, Volume 232, Issue 5, pp 717–720 | Cite as

On the Normalizer of a Unipotent Root Subgroup in a Chevalley Group

  • V. V. Nesterov
Article
  • 6 Downloads

In the present paper, the normalizer of a unipotent short and long root subgroup in a Chevalley group over an arbitrary field is calculated in detail. Surely this result is known to specialists. However the author could not find a reference to it.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. Bourbaki, Él é ments de Math é matique. Groupes et Algebres de Lie [Russian translation], Chaps. IV–VI, Mir, Moscow (1972).Google Scholar
  2. 2.
    N. A. Vavilov, “Subgroups of Chevalley groups containing a maximal torus,” Trudy Leningr. Mat. Obshch., 1, 64–109 (1990).Google Scholar
  3. 3.
    V. V. Nesterov, “Pairs of short root subgroups in the Chevalley group of type G2,” Zap. Nauchn. Semin. POMI, 281, 253–273 (2001).Google Scholar
  4. 4.
    V. V. Nesterov, “Generation of pairs of short root subgroups in Chevalley groups,” Algebra Analiz, 16, 172–208 (2004).MathSciNetGoogle Scholar
  5. 5.
    A. V. Stepanov, “A new look at the decomposition of unipotents and the normal structure of Chevalley groups,” Algebra Analiz, 28, No. 3, 161–173 (2016).MathSciNetGoogle Scholar
  6. 6.
    R. Steinberg, “Endomorphisms of linear algebraic groups,” Mem. Amer. Math. Soc., 80 (1968).Google Scholar
  7. 7.
    R. Steinberg, Lectures on Chevalley Groups [Russian translation], Mir, Moscow (1975).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.St. PetersburgUniversitySt. PetersburgRussia

Personalised recommendations